Couldn't find what you looking for?

TRY OUR SEARCH!

Itchy Caffeine

Caffeine is a substance found in manynatural herbs and plants like teas, coffee, kola nuts, cocoa etc.People consume these, enjoying the positive effects of this substancewhich makes them more aware and helps them perform better in whateverthey do. Still, too much of anything is not a good thing.

The same is with caffeine sinceexcessive consumption of it is bound to trigger many negativeeffects. One of the common signs of caffeine overindulgence is itching.Thus, if you happen to be troubled by frequent and persistent, strongbouts of itching body parts, make sure you take your caffeineindulgence into consideration when looking for a reason behind thisproblem.

How Can Caffeine Itch?

If you suffer from itching whenever youconsume caffeine products, you are could be caffeine intolerant orallergic to this substance. Caffeine allergy manifests throughitching, nausea, digestion problems, vomiting and stomach pain.

On the other hand, if you areexperiencing itching without other negative signs, you are likely tobe caffeine intolerant. Naturally, all these symptoms have to takeplace up to two hours after caffeine consumption.

Caffeine-induced itching may becombined with the appearance of rashes, rosacea, dermatitis or otherskin problems. Many people, when affected by the above mentionedsymptoms or skin itching, rarely doubt coffee consumption as apossible culprit. However, caffeine should not be neglected whenthis happens. Thus, once you experience these strange itches,think about your coffee, energy drink, tea or chocolate consumption.You might have gone overboard or you might be allergic.

Also, there are over-the-counterpainkillers and medications which have caffeine as a crucialingredient. Thus, take your consumption of such medication into considerationas well. The best possible thing to do once bothered by itchinesswhich seems to be persistent and severe, is to seek medicalassistance. Pay your doctor a visit and get examined beforegetting treated. Your doctor will find the reason behind all thesymptoms you are experiencing and recommend the best possible way ofdealing with it quickly and effectively.

Before doing that, however, you mighttry gradually getting off caffeine by decreasing your consumption ofcaffeinated substances and products. However, this is likely to causewithdrawal symptoms, so be prepared for these too, especially if youare addicted to this substance. Either way, be careful with caffeine.Even though it is a very useful substance, you need the right dosageof it in order to benefit.

Your thoughts on this

User avatar Guest
Captcha